Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Living With HIV

Pages: 1
squanderer
Member

Reged: 08/16/07
Posts: 23
Seborrheic Dermatitis - redness on my face
      #229531 - 08/16/07 05:07 PM

Does anyone have experience with this, will it go away when I start taking meds ? Has it gone away for anyone who started taking meds ?

Please advise

Post Extras: Remind Me!   Notify Moderator  
Survivor
Legend

Reged: 10/30/05
Posts: 3256
Loc: Get off the fence and live again!
Re: Seborrheic Dermatitis - redness on my face new
      #229533 - 08/16/07 06:02 PM

Thats a good question for your doc.. Some (few) who start meds develope dermological problems and others clear up after starting... It may not be related to your hiv status at all... Your ID doc should be advised and if necessary refer you to a Dermotolgist... I personally have not experienced this problem, yet...

I know that certain meds can cause allergic reactions that are usually spelled out for you prior to going on them and are certainly important for you to notice, identify and report to your ID Doc...

What are your current labs reporting?

Best,

Eric

Post Extras: Remind Me!   Notify Moderator  
squanderer
Member

Reged: 08/16/07
Posts: 23
Re: Seborrheic Dermatitis - redness on my face new
      #229536 - 08/16/07 07:11 PM

Eric,

Thank you for your reply, I read lastnight that 85% of people with HIV get Seborrheic Dermatitis. I was hoping that MEDs would resolve this, since the disease is bad enough, and even worse when everyone can see it.

Thanks



Post Extras: Remind Me!   Notify Moderator  
still_here
Guardian

Reged: 02/01/06
Posts: 389
Re: Seborrheic Dermatitis - redness on my face new
      #229548 - 08/16/07 09:36 PM

i recently developed a rash out of nowhere. thouht maybe it was an allergic reaction to something, but it's been lingering for almost 3 weeks now... doesn't itch, isn't swollen, doesn't blister. it's just teeny tiny little red spots all over my legs. it went away on my back & stomach. but from my ankles up to my hips i have this rash. i've been on meds for 2 years now.. so??? i had my labs on 8/6 & have my follow up on 8/23. guess i'll see what the ID has to say about it now..

Post Extras: Remind Me!   Notify Moderator  
squanderer
Member

Reged: 08/16/07
Posts: 23
Re: Seborrheic Dermatitis - redness on my face new
      #229583 - 08/17/07 04:29 PM

You can search google images and might find something similar. Its hard to say without seeing it. If there is no raised spots on the skin then it suggests its coming from inside. This could be shingles. It could also be a reaction to your medication, it could even be an allergy to something in your environment. I hope it clears up.

Regards

Fool

Post Extras: Remind Me!   Notify Moderator  
IzPoZ
Guardian

Reged: 01/24/05
Posts: 398
Loc: FTL, Florida
Re: Seborrheic Dermatitis - redness on my face new
      #229892 - 08/25/07 08:47 PM

When we had Hurricane Wilma come through a couple years ago, and the water wasn't drinkable from the faucet, I developed a rash that I thought was a result of the water. My doctor told me it was seborrhea and gave me a cream to use. The cream helped it tremendously, and I am still using it to this day. However, I only use the cream when I feel the patchy, itchy, sensitive feeling start. I use the cream for a day or two, and it prevents the rash from starting.

--------------------
The reason angels can fly is that they take themselves so lightly. ~ Chesterton G. K.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 7418

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3